• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

I feel like treatment is taking too long

S

savavdpeas

Well-known member
Joined
Aug 26, 2017
Messages
150
I have bene on 30mg/day of Zyprexa for almost two streaight years. Not theo ention adding other medicines along the way. Will I ever be normal? If so, whenn??
 
G

GoldFish123

Active member
Joined
May 11, 2019
Messages
32
Location
Nigeria
If your medication is not working for that long, I am not a doctor but I believe you should talk to your doctor to change them entirely. I have never used these drugs though. What are your symptoms?
 
S

savavdpeas

Well-known member
Joined
Aug 26, 2017
Messages
150
If your medication is not working for that long, I am not a doctor but I believe you should talk to your doctor to change them entirely. I have never used these drugs though. What are your symptoms?
My symptoms are general suspicion and paranoia. I think these symptoms are starting to become more an dmore aof a reality. Maybe the pmedcation makes my paranoia closer to reality. And this is adelusion as well.
 
G

GoldFish123

Active member
Joined
May 11, 2019
Messages
32
Location
Nigeria
My symptoms are general suspicion and paranoia. I think these symptoms are starting to become more an dmore aof a reality. Maybe the pmedcation makes my paranoia closer to reality.
Your symptoms are different from mine. I guess that is why I don't recognize your drugs
 
S

savavdpeas

Well-known member
Joined
Aug 26, 2017
Messages
150
The medication has helped me, though. When I was off all medication I was going into the forest and staying there all night. I would also go on thirty to sixty mile walks during the night time. I was also quite delusional.
 
G

GoldFish123

Active member
Joined
May 11, 2019
Messages
32
Location
Nigeria
I may have misunderstood your initial post. Just stay on your medications. In certain situation, the drugs take away some symptoms and not others.
 
S

savavdpeas

Well-known member
Joined
Aug 26, 2017
Messages
150
In my case, I feel like the drugs make me closer to reality. I feel like the paranoia is shifting more and more toward situations where it actually could be based in reality. If that makes any sense.
 
S

savavdpeas

Well-known member
Joined
Aug 26, 2017
Messages
150
My typing in my original post was bad. I think I am trying to type too fast. In order to type something coherently, I have to either type much slower or use the backspace button A LOT.
 
G

GoldFish123

Active member
Joined
May 11, 2019
Messages
32
Location
Nigeria
I understand you but can you elaborate. give me an example of some suspicion you had that became reality and what caused the suspicion.
 
S

savavdpeas

Well-known member
Joined
Aug 26, 2017
Messages
150
I understand you but can you elaborate. give me an example of some suspicion you had that became reality and what caused the suspicion.
I would be suspicious of my brother talking about me or making fun of me with his online friends. And then I would "investigate", i.e. stand outside his doorway and listen to see if he is talking about me. The suspicion would always start when I was far away from his room in another part of the house. I would here key words and conclude that he might be talking about me. So I would investigate and find out he was not talking about me. But then I would think, "Maybe he heard me standing outside his doorway and switched to talking about something else...", but I would not always think that. Sometimes I would think to myself, "Good, he's not talking about me." And then I would walk away from his door and go about my "business".
 
G

GoldFish123

Active member
Joined
May 11, 2019
Messages
32
Location
Nigeria
Do you hear him make fun of you before your suspicion or do you just suspect him without any evidence just by a feeling?
 
G

GoldFish123

Active member
Joined
May 11, 2019
Messages
32
Location
Nigeria
I would here key words and conclude that he might be talking about me.
If you hear him talking about you in negative ways, that means you might just be having auditory hallucinations. Actually, this also happened to me at the onset of my schizophrenia. my co-workers were making fun of me but when I go near them, it stops. Then, I think that they were pretending to keep quiet. you suspicions are not reality. it is called auditory hallucination. Just know that he is not making fun of you.
 
S

savavdpeas

Well-known member
Joined
Aug 26, 2017
Messages
150
Do you hear him make fun of you before your suspicion or do you just suspect him without any evidence just by a feeling?
It's usually a feeling more than solid evidence.
 
S

savavdpeas

Well-known member
Joined
Aug 26, 2017
Messages
150
If you hear him talking about you in negative ways, that means you might just be having auditory hallucinations.
You are probably right about that. Or it could be paranoia or a delusion.
 
Top